# SDR P5CA0200668

- Difficulty date: March 18, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 56,725 hours, 12,758 cycles
- Engine: Pwa JT9D70A
- Engine time: 40,145 hours, 9,020 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Part number: 21SN0471
- Part serial: X112
- Condition: Faulty
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

OIL FILTER BYPASS LIGHT ON NR 3 ENGINE ILLUMINATED DURING CRUISE ON AIRWAY A450 EN ROUTE FROM GUM TO HNL AT 1715Z.  NR 3 ENGINE SHUT DOWN IAW ABNORMAL PROCEDURE 6-15-10.  LANDING WAS UNEVENTFUL.  INSPECTION DETERMINED INTERNAL FAILURE IN PRESSURE SWITCH AS CAUSE.  REMOVED AND REPLACED OIL PRESS BYPASS SWITCH, REPLACED OIL FILTER AND INSPECTED MAG PLUGS.  OPS CHECKED GOOD IAW MM 71-00-00.
